Publication
Title
Optimum design of experiments for statistical inference : discussion
Author
Abstract
Language
English
Source (journal)
Journal of the Royal Statistical Society: series C: applied statistics. - London
Publication
London : 2012
ISSN
0035-9254
Volume/pages
61:3(2012), p. 369-401
ISI
000302866200007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.09.2012
Last edited 02.09.2018
To cite this reference